# SDR 2000UALA00130

- Difficulty date: March 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Aircraft time: 57,106 hours, 43,545 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN CRACKED ALONG STRINGER S-25L AT BODY STATION 935.  REMOVED THE EXISTING ADJACENT DOUBLER.  FABRICATED AND INSTALLED THE NEW EXTENDED DOUBLER.
